# SDR DALA2025092306946

- Difficulty date: September 23, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 80,248 hours, 37,804 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ANTI ICE L WINDOW SHORT CICUITED 3 TIMES CONSECUTIVELY REACHING CRUISE CB X14 PULLED PER MCC.  R/R L SLIDING WINDOW HARNESS PER A320 AMM 56-12. OPS TEST OK PER A320 AMM 30-42. (LP: 6564526)
